| Texto completo | |
| Autor(es): |
Novaes, Douglas D.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Proceedings of the American Mathematical Society; v. 150, n. 7, p. 10-pg., 2022-07-01. |
| Resumo | |
This paper is concerned with the problem of existence of periodic solutions for perturbative Caratheodory differential equations. The main result provides sufficient conditions on the averaged equation that guarantee the existence of periodic solutions. Additional conditions are also provided to ensure the uniform convergence of a periodic solution to a constant function. The proof of the main theorem is mainly based on an abstract continuation result for operator equations. (AU) | |
| Processo FAPESP: | 21/10606-0 - Sobre ciclos limites em espaços vetoriais lineares por partes com variedade de descontinuidade algébrica |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/16430-8 - Dinâmica global das equações diferenciais não suaves |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |